# SDR CA120105010

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,419 hours
- Engine: Lyc O320D2J
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Turn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WARNING FLAG NOT IN VIEW - GYRO NOT SPINNING. NO INDICATION OF TURN.
